# SDR AALA201806072003

- Difficulty date: May 31, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 5,401 hours, 2,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER PRESSURE LOW. SERVICED THE L2 DOOR BOTTLE IAW AMM 52-22-00.
